×

zbMATH — the first resource for mathematics

Large cycles in graphs. (English) Zbl 0224.05120

MSC:
05C38 Paths and cycles
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bondy, J.A., Properties of graphs with constraints on degrees, Studia sci. math. hung., 4, 473-475, (1969) · Zbl 0184.27702
[2] J.A. Bondy, Pancyclic graphs, J. Combinatorial Theory, to appear. · Zbl 0291.05109
[3] Brown, W.G., On the non-existence of a type of regular graphs of girth 5, Canad. J. math., 19, 644-648, (1967) · Zbl 0148.18002
[4] Erdös, P.; Gallai, T., On maximal paths and circuits of graphs, Acta math. acad. sci. hung., 10, 337-356, (1959) · Zbl 0090.39401
[5] Erdös, P.; Rényi, A.; Sós, T.V., On a problem of graph theory, Studia sci. math. hung., 1, 215-235, (1966) · Zbl 0144.23302
[6] Harary, F., Graph theory, (1969), Addison-Wesley Reading, Mass · Zbl 0797.05064
[7] Kövári, T.; Sós, V.T.; Turän, P., On a problem of K. zwankiewicz, Colloq. math., 3, 50-57, (1954) · Zbl 0055.00704
[8] Ore, O., Arc coverings of graphs, Ann. math. pura appl., 55, 315-321, (1961) · Zbl 0103.39702
[9] Pósa, L., On the circuits of finite graphs, Magyar tud. akad. mat. kutató int. kozl., 8, 355-361, (1963) · Zbl 0133.16702
[10] Turán, P., Eine extremalaufgabe aus der graphentheorie, Mat. fiz. lapok, 48, 436-452, (1941) · JFM 67.0732.03
[11] D.R. Woodall, Sufficient conditions for circuits in graphs, Proc. London Math. Soc., to appear. · Zbl 0233.05117
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.